Popular Pages :


Thanks Thanks:  0
Results 1 to 6 of 6

Thread: Bleeding and immediate bruise at injection site?

  1. #1

    Bleeding and immediate bruise at injection site?

    Hi all, I just injected my first shot in my lower abdomen and I'm not sure if I did something wrong. When I pulled out the needle, I had a large drop of blood at the injection site followed by a little swelling and darkening like an immediate bruise - all within 15 seconds.

    The area is a bit tender and I applied some ice for a couple of minutes.

    Did I do something wrong? Thank you for those that reply.

  2. #2
    Super Member! FlirtyFlo's Avatar
    Join Date
    Jan 2014
    Location
    Johannesburg, South Africa
    Posts
    2,839
    Blog Entries
    2
    Lantisk... Leez would be the best person to answer that but my guess is that you hit a vein... in my first round I had a similar issue and it turned out that my sterile water was no longer sterile and i developed bumps after each shot ...
    I do all my shots in my thigh and i rotate it and i do hit a vein ever so often with no dire consequences... something i do is after the injection i leave the needle in for a few extra seconds.. i have that silly notion that it helps the hcg to settle properly and not sneak back up the hole it came from....
    ~AKA Yvonne SA~
    Greetings from Sunny South Africa!
    Round 3 - Loading 16 Apr '21 - start weight 76.4/168.1
    Round 2 - Jan-Mar '21 - lost 5kgs/11lbs
    Round 1 - Sept-Nov '20 - lost 10kgs/22lbs

  3. #3
    Senior Member tracy's Avatar
    Join Date
    Sep 2010
    Location
    Maryland
    R/P/M
    R6/P3
    Posts
    619
    I get the occasional bruise too. Occasionally I get a little blood drop, as well. Battle trophies!
    "The only thing stopping you is you."

  4. #4
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    12,077
    Blog Entries
    35
    You hit a blood vessel, and the resultant bleed created the lump and bruise. It will slowly be reabsorbed. You didn't damage yourself or do anything wrong. You just hit an unlucky spot.

    The best place to inject is about 2-3 inches away from the navel somewhat laterally. That is where nerves and vessels are deeper and less likely to hit. Try this tip I learned on a children's diabetic forum: Touch the needle to your intended injection site. If you feel a pinch of pain, move the needle over a bit until you find a place where you don't feel a pinch. Once I started doing that, I didn't have any more injection bruises.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview

    A full review of my experience with DietDoc and how the round progressed can be found here: my Diet Doc review and my Hcg coaching blog is here. If you've found my posts helpful, please consider using this DietDoc link on your next HCG order. (your forum discount still applies)

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  5. #5
    Thank you all for chiming in and thank you Leez for the guidance. I feel much better that it was likely just a blood vessel. And I'll try the trick you mentioned to hopefully avoid the same issue in the future.

    I really appreciate the support on this forum!

  6. #6
    Super Member! Dubbles's Avatar
    Join Date
    Sep 2010
    Location
    Kentucky
    R/P/M
    Started Round 1 January, 2020 WILL BE Injections, once received
    Posts
    3,657
    Blog Entries
    141
    I bruise on my belly too, some times more than others. And I have learned to move needle a little if I touch a spot and it hurts a tiny bit--moving to a spot that hardly feel it. So much better.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •